# SDR SIMA20250110003

- Difficulty date: January 10, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N279MQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000788
- Aircraft time: 14,995 hours, 9,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17007301003
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR BEAM AT FR 12 TO 13 HAS DAMAGED AND ELONGATED HOLES. (MAJOR REPAIR) DAMAGED AND ELONGATED HOLES DETERMINED TO BE OUT OF LIMITS IAW EMB 175 SRM 51-75-16. REMOVED FLOOR BEAM ON RH PASSENGER FLOOR STRUCTURE FROM FRAME 12 TO 13 IAW EMB 175 SRM 51-40-08. LOCATED , DRILLED, DEBURRED AND ALODINED NEW RH FLOOR BEAM AT FR12 TO FR13 PER E175 SRM 51-23-04.RESTORED FINISH TO FLOOR BEAM ONN THE RH PASSENGER FLOOR STRUCTURE FROM FR12TO FR 13 PER EMB 175 SRM 51-23-06 AND ETN EJ-51-015
